Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 523163, 11 pages
http://dx.doi.org/10.1155/2014/523163
Research Article

Numerical Implementation of Stochastic Operational Matrix Driven by a Fractional Brownian Motion for Solving a Stochastic Differential Equation

Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

Received 16 November 2013; Revised 20 January 2014; Accepted 20 January 2014; Published 11 March 2014

Academic Editor: Hamid Reza Karimi

Copyright © 2014 R. Ezzati et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Ezzati, M. Khodabin, and Z. Sadati, “Numerical Implementation of Stochastic Operational Matrix Driven by a Fractional Brownian Motion for Solving a Stochastic Differential Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 523163, 11 pages, 2014. doi:10.1155/2014/523163